Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
thekingsschool

Increased Dosage - IB

Hey Guys

I hav been taking 20 MG of Roaccutane for the past month and have had little progress however this is to be expected....

i have been breaking out on and off and recently i have just been upped to 40 MG a day by my dermatoligist

I was wondering if i would get another initial break out from the dosage being increased??

Did anyone else get another initial breakout??

Thanks alot guys

Share this post


Link to post
Share on other sites

wouldnt the IB be less if the amt of accutane started was greater? would not your skin dry up alot quicker and avoid breaking out because of shedding?

Share this post


Link to post
Share on other sites

I was nearly clear with just 1 month of 40 mg of accutane. Than I got upped to 80 mg and i have one of the worst breakouts of my life. And still recovering... Almost 2 months in now. But hang in there. You might not get one.

Share this post


Link to post
Share on other sites

I had a breakout due to a dosage increase. I was on 40mg for the first month. Then, my dermatologist increased it to 40mg/80mg every other day and I got a 2nd IB. It wasn't as bad as the first, but it wasn't great.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×